# SDR IPXA2673997

- Difficulty date: June 13, 2012
- Submitted: June 15, 2012
- Operation: Air carrier
- Aircraft: N306UP
- Make and model: Boeing 767-34AF
- Aircraft serial: 27759
- System (JASC): 2750 · Trailing Edge Flap Control System
- Part: Fseu
- Part number: 285T004953
- Part serial: D00845
- Condition: Inoperative
- Location: Te Flaps
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

FLAP T/E DISAGREE LIGHT AT FLAPS 5 POSITION WHEN RETRACTING AFTER TAKE OFF.  HAD TO USE ALTERNAT FLAP SWITCH LAND FLAPS 20.  R & R FSEU IN REF TO MM 27-51-01-4.  PERFORMED BITE CK IN REF TO FIM 27-51-00. SYS CKS GOOD.  FSEU ALSO TESTS GOOD IAW MM 27-51-01-4. OK FOR CONTINUED SERVICE.
